Flatness in varieties of normal bands.
Semigroup forum, Tome 19 (1980), pp. 139-150
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
autonomous variety of universal algebras, injective cogenerator, flat algebras, colimits, L-flat algebras, autonomous varieties of bands, left normal bands
@article{SF_1980__19_134379,
author = {S. Bulman-Fleming and K. McDowell},
title = {Flatness in varieties of normal bands.},
journal = {Semigroup forum},
pages = {139--150},
year = {1980},
volume = {19},
zbl = {0429.20049},
url = {http://geodesic.mathdoc.fr/item/SF_1980__19_134379/}
}
S. Bulman-Fleming; K. McDowell. Flatness in varieties of normal bands.. Semigroup forum, Tome 19 (1980), pp. 139-150. http://geodesic.mathdoc.fr/item/SF_1980__19_134379/